A1 Journal article (refereed)
A reliable incremental method of computing the limit load in deformation plasticity based on compliance : Continuous and discrete setting (2016)


Haslinger, J., Repin, S., & Sysala, S. (2016). A reliable incremental method of computing the limit load in deformation plasticity based on compliance : Continuous and discrete setting. Journal of Computational and Applied Mathematics, 303, 156-170. https://doi.org/10.1016/j.cam.2016.02.035


JYU authors or editors


Publication details

All authors or editorsHaslinger, Jaroslav; Repin, Sergey; Sysala, Stanislav

Journal or seriesJournal of Computational and Applied Mathematics

ISSN0377-0427

eISSN1879-1778

Publication year2016

Volume303

Issue number0

Pages range156-170

PublisherElsevier BV * North-Holland; Computational and Applied Mathematics Group

Place of PublicationAmsterdam

Publication countryNetherlands

Publication languageEnglish

DOIhttps://doi.org/10.1016/j.cam.2016.02.035

Publication open accessNot open

Publication channel open access

Publication is parallel published (JYX)https://jyx.jyu.fi/handle/123456789/49138


Free keywordsvariational problems with linear growth energy; incremental limit analysis; elastic-perfectly plastic problems; finite element approximation


Contributing organizations


Ministry reportingYes

Reporting Year2016

JUFO rating2


Last updated on 2024-08-01 at 18:54